Scholion.ai

Duality in Fractional Programming: A Unified Approach

Siegfried Schaible

Operations Research · 1976 · Volume 24 · Issue 3

DOI: 10.1287/opre.24.3.452

Abstract

This paper presents a unified method for obtaining duality results for concave-convex fractional programs. We obtain these results by transforming the original nonconvex programming problem into an equivalent convex program. Known results by several authors are related to each other. Moreover, we prove additional duality theorems, in particular, converse duality theorems for nondifferentiable as well as quadratic fractional programs.

Enable JavaScript for citation tools and additional paper interactions.